# SDR UIEA2020100522151

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,879 hours, 20,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: A1181030
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT NEAR L1 ENTRY MISSING SECURITY SHIELD.  DEFERRED ITEM PER MEL 25-63-04B REF MDDR 135322, CAT C, DUE 11OCT20.  T AND I TJ 2051Z, PER MCC ANTHONY P/N A1-18-1030.  INSTALLED NEW SECURITY SHIELD ON EMERGENCY FLASHLIGHT NEAR L1 DOOR ENTRY, IAW B767 AMM 25-00-00.  THIS CLEARS DMI 135322.  PLACARD REMOVED MCC NOTIFIED.
